Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Had gall bladder removed. Having cysts on kidneys, liver. Having right upper quadrant pain. Bile duct issue or IBS?

Need info regarding possible bile duct issue. Gallbladder removed 12 years ago. Chronic diarrhea off and on since with some periods of normalcy. Subsequently diagnosed with IBS. Have had Upper GI Lower GI, Endoscopy, Colonoscopy and Virtual Colonoscopy . Colon is twisted into the shape of a pretzel per Doc who did Colonoscopy. Have cysts on both kidneys and also on liver. Recently had ESWL for kidney stones . Last few urinalysis tests showed bilirubin. New GI Doc refuses to loook at anything else until Repeat Virtual Colonoscopy is completed. Also having bouts of upper right quadrant pain and the last couple of days left upper quadrant pain as well. Also periods of chills (no fever). Am I off base in thinking this is bile duct issue instead of IBS??? Also I don t fit most stereotypes with regard to symptoms versus test results.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Homeopath 's  Response
HELLO

THANKS FOR QUESTION IN HEALTH CARE MAGIC

PLEASE USE HOMOEOPATHIC MEDICINE

1.     COLOCYNTH 200 5 DROP MORNING AND 5 DROP EVENING

2.     NUX VOMICA 200 5 DROP NOON AND 5 DROP NIGHT WITH CUP OF WATHER

3 CAL FLOUR 6 X 4 TAB 2 TIMES



THANKS

DR PRAVEEN PATHAK

B.H.M.S,M.D (PEDIATRICS)
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor